Hey there! Sign in to join this conversationNew here? Join for free

Medication making me feel worse? Watch

Announcements
    • #1
    • Thread Starter
    #1

    Anyone else feel more depressed after taking medication? Im 21, I should be enjoying my life, but here I am tearing up every half hour...
    Suffering in silence is the worst.
    • TSR Support Team
    • Clearing and Applications Advisor
    Offline

    20
    ReputationRep:
    (Original post by Anonymous)
    Anyone else feel more depressed after taking medication? Im 21, I should be enjoying my life, but here I am tearing up every half hour...
    Suffering in silence is the worst.
    How long have you been on them? It's quite common to feel a bit worse before you feel better on medication, especially SSRIs if that's what you're on (citalopram, sertraline etc). It's worth mentioning to your GP though, and especially if you start thinking about hurting yourself in any way then please do so straight away. Hopefully if you've only just started them though in a few weeks they should start helping you a bit more and you'll hopefully begin to feel a bit better
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: September 19, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Should Spain allow Catalonia to declare independence?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.